MathSciNet Relay Station
MathSciNet bibliographic data
MR1609468 47H10 (47N10 54H25 90A14)
Ding, Xieping Fixed points, minimax inequalities and equilibria of noncompact abstract economies. Taiwanese J. Math. 2 (1998), no. 1, 25–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement